# SDR EISA99207

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Lt Cockpit
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ALTIMETERS (ELECTRIC) ON CAPTAINS SIDE INOPERATIVE.  AIR TURN BACK TO BSL.  REMOVED AND REPLACED CADC, OPS CHECK GOOD.  (M)
